Translator Disclaimer
October 2020 Dehn twist presentations of hyperelliptic periodic diffeomorphisms on closed surfaces
Norihisa Takahashi, Hiraku Nozawa
Kodai Math. J. 43(3): 489-503 (October 2020). DOI: 10.2996/kmj/1605063626

Abstract

We classify up to conjugacy the group generated by a commuting pair of a periodic diffeomorphism and a hyperelliptic involution on an oriented closed surface. This result can be viewed as a refinement of Ishizaka's result on classification of the mapping classes of hyperelliptic periodic diffeomorphisms. As an application, we obtain the Dehn twist presentations of hyperelliptic periodic mapping classes, which are closely related to the ones obtained by Ishizaka.

Citation

Download Citation

Norihisa Takahashi. Hiraku Nozawa. "Dehn twist presentations of hyperelliptic periodic diffeomorphisms on closed surfaces." Kodai Math. J. 43 (3) 489 - 503, October 2020. https://doi.org/10.2996/kmj/1605063626

Information

Published: October 2020
First available in Project Euclid: 11 November 2020

MathSciNet: MR4173162
Digital Object Identifier: 10.2996/kmj/1605063626

Rights: Copyright © 2020 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
15 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.43 • No. 3 • October 2020
Back to Top